# SDR DXTA200400370

- Difficulty date: August 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 599 hours, 450 cycles
- Engine: Pwa PW545A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RED UNLOCK LIGHT ON GEAR. EXTENDED GEAR, 3 GREENS, NO RED LANDED UNEVENTFULLY. TROUBLESHOT LANDING GEAR SYSTEM.  FOUND NLG STRUT NOT EXTENDING COMPLETELY, CAUSING UPLOCK LOCK TO CONTACT UPLOCK ROLLERS NOT ALLOWING GEAR TO RETRACT.  DISASSEMBLED NOSE GEAR STRUT AND REBUILT STRUT IAW COMPONENT MM 32-20-01.  REASSEMBLED NLG AS REQUIRED.  SERVICED NOSE STRUT IAW MM 12-14-00.  PERFORMED OP'S CHECK OF LANDING GEAR SYSTEM.  OPS CHECK GOOD.
